Milica Klaričić Bakula
Milica Klaričić Bakula
University of Split, Faculty of Science, unist.hr
Potvrđena adresa e-pošte na pmfst.hr
Naslov
Citirano
Citirano
Godina
Hadamard-type inequalities for s-convex functions
US Kirmaci, M Klaricic Bakula, ME Özdemir, J Pecaric
Applied Mathematics and Computation 193 (1), 26-35, 2007
3482007
Hadamard type inequalities for m-convex and (alpha, m)-convex functions
MK Bakula, M Emin Özdemir, J Pecaric
J. Inequal. Pure Appl. Math 9, 2008
2122008
Note on some Hadamard-type inequalities.
M Klaričić Bakula, J Pečarić
JIPAM. Journal of Inequalities in Pure & Applied Mathematics [electronic …, 2004
1032004
Companion inequalities to Jensen’s inequality for m-convex and (α, m)-convex functions
MK Bakula, J Pecaric, M Ribicic
J. Inequal. Pure & Appl. Math 7 (5), 2006
852006
On the Jensen's inequality for convex functions on the co-ordinates in a rectangle from the plane
MK Bakula, J Pečarić
Taiwanese Journal of Mathematics, 1271-1292, 2006
562006
A variant of Jensen-Steffensen's inequality and quasi-arithmetic means
S Abramovich, M Klaricic Bakula, M Matic, J Pecaric
Journal of mathematical analysis and applications 307 (1), 370-386, 2005
452005
An improvement of the Hermite-Hadamard inequality for functions convex on the coordinates
M Klaričić Bakula
The Australian journal of mathematical analysis and applications 11 (1), 1-7, 2014
232014
On the converse Jensen inequality
MK Bakula, J Pečarić, J Perić
Applied Mathematics and Computation 218 (11), 6566-6575, 2012
182012
Extensions of the Hermite-Hadamard inequality with applications
M Klaričić Bakula, J Pečarić, J Perić
Mathematical Inequalities and Applications 2014. One Thousand Papers …, 2012
142012
On the converse Jensen inequality for strongly convex functions
MK Bakula, K Nikodem
Journal of Mathematical Analysis and Applications 434 (1), 516-522, 2016
102016
A variant of Jensen-Steffensen’s inequality for convex and superquadratic functions
S Abramovich, S Banic, MK BAKULA
J. Ineq. Pure & Appl. Math 7 (2), 2006
92006
Hermite-Hadamard's inequalities for multivariate g-convex functions
M Klaričić Bakula, E Neuman, J Pečarić, V Šimić
Mathematical Inequalities and Applications 8 (2), 305-316, 2005
92005
Jensen's inequality for functions superquadratic on the coordinates
S Banić, M Klaričić Bakula
Journal of Mathematical Inequalities 9 (4), 1365-1375, 2015
82015
Generalizations of the Jensen-Steffensen and related inequalities
MK Bakula, M Matić, J Pečarić
Central European Journal of Mathematics 7 (4), 787-803, 2009
82009
On weighted L-conjugate means
MK Bakula, Z Pales, J Pecaric
Communications in Applied Analysis 11 (1), 65, 2007
82007
Jensen‐Grüss inequality and its applications for the Zipf‐Mandelbrot law
SI Butt, M Klaričić Bakula, Đ Pečarić, J Pečarić
Mathematical Methods in the Applied Sciences 44 (2), 1664-1673, 2021
62021
Some Grüss type inequalities and corrected three-point quadrature formulae of Euler type
MK Bakula, J Pečarić, MR Penava, A Vukelić
Journal of Inequalities and Applications 2015 (1), 1-14, 2015
52015
On inequalities complementary to Jensen’s inequality
MK Bakula, M Matic, J Pecaric
Mat. Bilten (Skopje)(32) 58, 17-27, 2008
52008
Converse Jensen inequality for strongly convex set-valued maps
MK Bakula, K Nikodem
JOURNAL OF MATHEMATICAL INEQUALITIES 12 (2), 545-550, 2018
42018
On some inequalities for p-norms
US Kirmaci, MK Bakula, ME Özdemir, J Pecaric
Journal of Inequalities in Pure and Applied Mathematics 9 (1), 2008
42008
Sustav trenutno ne može provesti ovu radnju. Pokušajte ponovo kasnije.
Članci 1–20